# SDR AALA202001149020

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 57,137 hours, 16,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: M10567 EMERGENCY LIGHT BATTERY (BAT5033) WAS INOPERATIVE, LEFT CABIN OVERHEAD PSU AT FORWARD LEFT EMERGENCY EXIT. REPLACED EMERGENCY LIGHT BATTERY PER 33-51-07.
